# SDR ASAA2013070195382

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 1,058 hours, 335 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD FMC DISAGREE MSG/LIGHT ON TAXI OUT AT SEA.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, RESETTING FMC CIRCUIT BREAKERS.  OPS NORMAL AFTER RESET.
